Radiophysics and Quantum Electronics

, Volume 16, Issue 7, pp 783–789

Stationary solutions of the wave equation in a medium with nonlinearity saturation

  • N. G. Vakhitov
  • A. A. Kolokolov

DOI: 10.1007/BF01031343

Cite this article as:
Vakhitov, N.G. & Kolokolov, A.A. Radiophys Quantum Electron (1973) 16: 783. doi:10.1007/BF01031343

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • N. G. Vakhitov
  • A. A. Kolokolov

There are no affiliations available

Personalised recommendations